# SDR DL72W950567

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631273A
- Condition: Worn/Hole
- Location: Nr 1 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV SHOP INSPECTION, LEFT WING NR 1 FORE FLAP WAS REPAIRED FOR DAMAGE TO THE L/E SKIN AT 11 INCHES FROM THE INBOARD END OF FLAP AND A TIME LIMITED REPAIR WAS REPLACED AT 46 INCHES FROM THE OUTBOARD END OF FLAP.  REPAIRED PER SRM 57-50-4.
